# SDR ASAA2014070508450

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,689 hours, 9,029 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING NR 2 FAN BLADE LUBE IAW T/C 78472002.  FOUND FAN BLADE SHIMS MISSING MOLYDAG COATING MORE THAN 25 PERCENT IAW MM 72-21-02-200-801, STEP 2CL.  ACFT GROUNDED. REPLACED NR 2 ENGINE FAN BLADE SHIMS IAW T/C 78472002.
